# SDR AALA991084

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REF:  F58 NR 3047920, L2R CRACKED, AFT END, STA 1418.  INSTALLED DOUBLER AND FASTENERS PER AARD 53-30-00-2.  TST:  38,873.21 HOURS.  CYCLES:  12,091.  (X)
